# SDR R7MR33481

- Difficulty date: April 18, 2001
- Submitted: August 9, 2001
- Operation: Air carrier
- Aircraft: N135N
- Make and model: Urocop EC135P1
- Aircraft serial: 0086
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 004B4128S
- Condition: Inoperative
- Location: Cockpit
- Part time: 115 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

UNIT INOPERATIVE.  RESISTOR UNIT HAS OPEN CIRCUIT FROM MIN AND MAX PINS TO THE FAN MOTOR PIN.  FAN WILL NOT OPERATE AT LOW SETTINGS.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.
